B. Barden, J. Davis, R. Libeskind-hadas, and W. Williams, On edge-disjoint spanning trees in hypercubes, Information Processing Letters, vol.70, issue.1, pp.13-16, 1999.
DOI : 10.1016/S0020-0190(99)00033-2

D. M. Blough and H. Wang, Multicast in wormhole-switched torus networks using edge-disjoint spanning trees, Journal of Parallel and Distributed Computing, vol.61, pp.1278-1306, 2001.

Z. Ge and S. L. Hakimi, Disjoint Rooted Spanning Trees with Small Depths in deBruijn and Kautz Graphs, SIAM Journal on Computing, vol.26, issue.1, pp.79-92, 1997.
DOI : 10.1137/S0097539793244198

T. Hasunuma, Completely independent spanning trees in the underlying graph of a line digraph, Discrete Mathematics, vol.234, issue.1-3, pp.234-149, 2001.
DOI : 10.1016/S0012-365X(00)00377-0

T. Hasunuma and H. Nagamochi, Independent spanning trees with small depths in iterated line digraphs, Discrete Applied Mathematics, vol.110, issue.2-3, pp.189-211, 2001.
DOI : 10.1016/S0166-218X(00)00269-9

T. Hasunuma, Completely Independent Spanning Trees in Maximal Planar Graphs, Lecture Notes in Computer Science, vol.2573, pp.235-245, 2002.
DOI : 10.1007/3-540-36379-3_21

T. Hasunuma and C. Morisaka, Completely independent spanning trees in torus networks, Networks, vol.13, issue.1, pp.56-69, 2012.
DOI : 10.1002/net.20460

T. Hung, S. Ku, and B. Wang, Constructing edge-disjoint spanning trees in product networks, Parallel and Distributed Systems, pp.61-213, 2003.

Y. Iwasaki, Y. Kajiwara, K. Obokata, and Y. Igarashi, Independent spanning trees of chordal rings, Information Processing Letters, vol.69, issue.3, pp.155-160, 1999.
DOI : 10.1016/S0020-0190(98)00205-1

K. Obokata, Y. Iwasaki, F. Bao, and Y. Igarashi, Independent spanning trees in product graphs and their construction, IEICE Trans. E79-A, pp.1894-1903, 1996.

K. Pai, S. Tang, J. Chang, and J. Yang, Completely Independent Spanning Trees on Complete Graphs, Complete Bipartite Graphs and Complete Tripartite Graphs, Advances in Intelligent Systems and Applications, pp.107-113, 2013.
DOI : 10.1007/978-3-642-35452-6_13

F. Péterfalvi, Two counterexamples on completely independent spanning trees, Discrete Mathematics, vol.312, issue.4, pp.808-810, 2012.
DOI : 10.1016/j.disc.2011.11.015